# SDR UALA2010011100116

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 52,119 hours, 19,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: 31
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ESCAPE SLIDE HAS SURVIVAL KIT LANYARD NO VISIBLE AND VELCRO WORN.    REINSPECTION OF SURVIVAL RETAINING STRAP SHOWS VELCRO RETAINING STRAP IS WORN AND WILL NOT SECURE.  STRAP IS NOT MIS-ROUTED OR ATTACHED TO GRIT BAR.  STRAP DOES NOT INTERFER WITH EMERGENCY FUNCTION.
